No Cover Image

Journal article 876 views 148 downloads

Distribution dependent SDEs for Landau type equations

Feng-yu Wang Orcid Logo

Stochastic Processes and their Applications, Volume: 128, Issue: 2, Pages: 595 - 621

Swansea University Author: Feng-yu Wang Orcid Logo

Published in: Stochastic Processes and their Applications
ISSN: 03044149
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 595
End Page: 621